Resultats globals: 5 registres trobats en 0.04 segons.
Documents de recerca, 2 registres trobats
Articles, 3 registres trobats
Documents de recerca 2 registres trobats  
1.
186 p, 977.7 KB Periodic orbits of differential systems via the averaging theory with special emphasis on Hamiltonian systems / Lembarki, Fatima Ezzahra, autor ; Llibre, Jaume, supervisor acadèmic ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
Vegeu Resumfel. pdf.
[Bellaterra] : Universitat Autònoma de Barcelona, 2016  
2.
32 p, 619.7 KB Periodic orbits and nonintegrability of the Henon-Heiles Hamiltonian systems / Lembarki, Fatima Ezzahra ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
Dans la nature et dans la vie des hommes, de nombreux processus, sont en constante évolution. Nous parlons donc de systèmes dynamiques. Généralement ces changements incessants sont souvent difficiles à prédire et modéliser car ils surviennent de manière non linéaire et n’obéissent pas pleinement aux simples lois du hasard.
2011  

Articles 3 registres trobats  
1.
28 p, 723.4 KB Periodic orbits of perturbed elliptic oscillators in 6D via averaging theory / Lembarki, Fatima Ezzahra ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We provide sufficient conditions on the energy levels to guarantee the existence of periodic orbits for the perturbed elliptic oscillators in 6D using the averaging theory. We give also an analytical estimation of the shape of these periodic orbits parameterized by the energy. [...]
2016 - 10.1007/s10509-016-2930-x
Astrophysics and Space Science. An International Journal of Astronomy, Astrophysics and Space Science, 2016, p. 361-340  
2.
51 p, 797.5 KB Periodic orbits for a generalized Friedmann-Robertson-Walker Hamiltonian system in dimension 6 / Lembarki, Fatima Ezzahra ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A generalized Friedmann-Robertson-Walker Hamiltonian system is studied in dimension 6. The averaging theory is the tool used to provide sufficient conditions on the six parameters of the system which guarantee the existence of continuous families of period orbits parameterized by the energy.
2015 - 10.3934/dcdss.2015.8.1165
Discrete and Continuous Dynamical Systems. Series S, Vol. 8 Núm. 6 (2015) , p. 1165-1211  
3.
20 p, 630.7 KB Periodic orbits for the generalized Yang-Mills Hamiltonian systems in dimension 6 / Lembarki, Fatima Ezzahra ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We apply the averaging theory to study a generalized Yang-Mills Hamiltonian system in dimension 6 with six parameters. We provide sufficient conditions on the six parameters of the system which guarantee the existence of continuous families of period orbits parameterized by the energy.
2014 - 10.1007/s11071-014-1249-9
Nonlinear Dynamics. An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems, Vol. 76 (2014) , p. 1807-1819  

Vegeu també: autors amb noms similars
1 Lembarki, Fatima Ezzahra,
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.